07-26-2003, 02:35 PM #1Associate Member
- Join Date
- Aug 2001
What happens if you get sick while on cycle?
Im currently on week 5 of a 12 week cycle of 750mg test enanthate / 300mg deca a week. Ive just come down with a gastric virus thats making me be sick every 30 min. I cant keep anything down at all. I know it takes about 24hrs to feel better but ive heard that if you dont eat hardly any food when your on steroids it can be dangerous. Has anyone any advice?? thanks
07-26-2003, 05:31 PM #2
I'm interested too. Looking forward to the answers. Good luck with your ailment..
07-26-2003, 05:47 PM #3
You will probably lose a few lbs but nothing that you can't gain back and then some once you get back on your feet. As for the medical answer to your question, I highly doubt it is a serious health risk with little to no food in your system. I'm not 100% on that but I bet the only risk of not being able to eat is the losing weight factor...And to some people losing weight while on is a life threatening crisis.
07-26-2003, 06:11 PM #4
i would just try hard to eat and take it easy !
07-26-2003, 06:13 PM #5Originally Posted by gundam675
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)